# SDR 2001UALA01480

- Difficulty date: July 26, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 2,131 hours, 231 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

HOT BURNING ELEC SMELL COMING FROM THE COVE LIGHTS, SEEMS TO BE IN THE DIM POS.TRIED TURNING OFF ALL CABIN LIGHTS, NO SUCCESS. ALSO READING LIGHTS STUCK IN NORMAL, WOULD NOT TURN OFF PER CREW.  PULLED CB'S 02,03,H04,09,L02,03,07,10 AS PRECAUTION.  ALSO PULLED CB D10 AND C10 ON P210 PANEL.
